# SDR HEEA955919

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 222375060115
- Condition: Defective
- Location: Nr 2 Generator
- Part time: 19 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 GENERATOR LIGHT WILL NOT GO OUT. VOLTAGE REG DEFECTIVE.
